Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Vaginal burning, no UTI, yeast infection, medicines have no effect. How to clear the problem?

My daughter is 12 1/2. I took her to her doctor a couple weeks ago after complaining a long time about vaginal burning. No UTI but did see some yeast under the scope. The Dr thought her burning could be from the yeast and gave her a Diflucan pill which did not seem to help after a couple days. I gave her 1 Monistat treatment and then a few days later another. What can I do to clear this problem up?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Momolosi,
Thanks for query.
As it is fungal infection the medicine you gave will work so wait for some time.
Keep that part clean and dry.
Apply antifungal cream on the part.
Ok and bye.
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor